# SDR MASA20121564334

- Difficulty date: January 5, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 20,924 hours, 16,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 CEILING FLOOD LIGHT INOPERATIVE. RELAMPED EMERGENCY LIGHT.
